MathSciNet Relay Station
MathSciNet bibliographic data
MR2989347 26D15 (26A33 39A10)
Atıcı, Ferhan M.; Eloe, Paul W. Gronwall's inequality on discrete fractional calculus. Comput. Math. Appl. 64 (2012), no. 10, 3193–3200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement